Journal of the Mathematical Society of Japan

A note on the prime radical

Robert C. SHOCK

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 24, Number 3 (1972), 374-376.

Dates
First available in Project Euclid: 3 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1259854891

Digital Object Identifier
doi:10.2969/jmsj/02430374

Mathematical Reviews number (MathSciNet)
MR0302685

Zentralblatt MATH identifier
0225.16005

Subjects
Primary: 16A21

Citation

C. SHOCK, Robert. A note on the prime radical. J. Math. Soc. Japan 24 (1972), no. 3, 374--376. doi:10.2969/jmsj/02430374. https://projecteuclid.org/euclid.jmsj/1259854891


Export citation